# SDR SIMA20200924003

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 11,288 hours, 7,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOP OVER ROW 2.  C/A: REMOVED AND REPLACED CEILING EMERGENCY LIGHT ON ROW 2, IAW E175 AMM 33-50-13.  REMOVED AND REPLACED FWD LT EMERGENCY LIGHT POWER UNIT, IAW AMM 33-50-01.
